# SDR 07FDEA04695

- Difficulty date: October 27, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 56,349 hours, 19,343 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: A550785000463
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RUDDER ATTACH ARM, BOTH FWD BEARINGS WORN, LUGS FOUND TO HAVE CORROSION REMOVED AND REPLACED BEARING ASSEMBLIES IAW EA6-5540-109209 STABILIZERS-RUDDER NR 2 AND NR 3 HINGE ARM OVERSIZE BUSHING INSTALLATION-REPAIR, NR 3 HINGE ARM TO BE REINSTALLED ON FEDEX CARD 43S2082   RUDDER HINGE FITTINGS DETAILED INSPECTION.
